# SDR CALA2023112403456

- Difficulty date: November 21, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 84,370 hours, 17,155 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 4NS1063
- Condition: Shorted
- Location: Ctr Divider Bulk
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FROM EPL CHECK ON CCA, CENTER PARTITION STA 934 INOP. SUSPECT WIRING FAULT DUE COMMON PWR SUPPLY FOR PREMIUM PLUS SEATS POWERING SEAT EPL CORRECTLY. SEE PICTURES FOR DETAIL AND ANNOTATED WDM FROM IFM SUPPLEMENT 33-51-15 PAGE 1B SHEET 2. 21 FD, 22FD SEAT TRACK COVERS AND 21F SEAT BOX COVER ARE REMOVED FOR FURTHER INVESTIGSTION. NEEDS TO INSTALL AFTER THE TROUBLESHOOTING. ACCESS GAINED TO FLOOR DISCONNECT BELOW SEAT 21D AND VOLTAGE CHECK COMPLETED AT D9198 PIN 1 TO 2. NO VOLTAGE PRESENT. CONTINUITY CHECK COMPLETED FROM D9198 PIN 2 TO GROUND, 0 OHMS FOUND. M1209 U/S AND REQUIRES REPLACEMENT. D1209 REPLACED AND SYSTEM OPS CHECK COMPLETED. BULKEAD EMERGENCY LIGHT STILL U/S. FURTHER VOLTAGE CHECK COMPLETED AND D91198 PIN 1 TO 2. NO DAMAGE APPARENT TO THE EXPOSED WIRING. HOWEVER THERE IS NO FREE MOVEMENT OF THE WIRES AS THEY PASS THROUGH THE AS PER TOMC REQUEST, EPL LIGHT LOCATION CLARIFICATION AS CENTRE PARTITION CROSSAISLE RED FLOOR PATH LIGHT MARKING RIGHT HAND SIDE OVERWING EMERGENCY EXIT. DURING TROUBLESHOOTING, 2" LONG SELF TAPPING SCREW (SEE ATTACHED PICTURES) FOUND SCREWED INTO EDGE OF PARTITION HOLDING METAL TRIM IN PLACE. ONCE SCREW REMOVED, SHORT BETWEEN PINS BROKEN. SUSPECT SCREW HAS PIERCED WIRING HARNESS INSIDE PARTITION AND BULKHEAD DIVIDER. SUSPECT WIRES ARE DAMAGED WITHIN THE DIVIDER CONDUIT, DIVIDER TO BE REMOVED TO ALLOW ACCESS DAMAGED WIRES INTERNALLY, REQUIRES NEW HARNESS INSTALLATION. TOMC AND ENGINEERING INFORMED. PARTS AND TOOLING ON ORDER.
